# SDR SWAA2024041875942

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 53,106 hours, 34,231 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN L1 DOOR SLIDE CAME OUT OF SLIDE PACK DID NOT DEPLOY<[01] REINSTALLED L1 SLIDE INTO SLIDE COVER AND INSTALLED ON L1 DOOR PER AMM 25-66-01 AND TASK CARD 725-61-06
